# SDR DL764060473

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 14,863 hours, 4,988 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 8221293002
- Part serial: 134637
- Condition: Unserviceable
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT TCAS EICAS MESSAGE.  RECYCLED BREAKER.  STAYED ILLUM FOUND LOWER ANTENNA FAULT ON TEST, REPLACED TCAS PROCESSOR, CHECKS OK.
